# SDR USAA010073

- Difficulty date: January 29, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .5 INCH, STRINGER 10R, STATION 663.  REPLACED WITH NEW TIE CLIP PER SRM 51-10-02.  (M)
